Some doubly exponential sums over ${\Bbb Z}_m$

Volume 105 / 2002

John B. Friedlander, Sergei Konyagin, Igor E. Shparlinski Acta Arithmetica 105 (2002), 349-370 MSC: 11L07, 11K45, 11Y16. DOI: 10.4064/aa105-4-4

Authors

  • John B. FriedlanderDepartment of Mathematics
    University of Toronto
    Toronto, Ontario M5S 3G3, Canada
    e-mail
  • Sergei KonyaginDepartment of Mechanics and Mathematics
    Moscow State University
    Moscow, 119899, Russia
    e-mail
  • Igor E. ShparlinskiDepartment of Computing
    Macquarie University
    Sydney, NSW 2109, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image